# SDR 2010F00168

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53070308200
- Part serial: 383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT SEAT TRACK AT FLOORBEAM 41 RT SIDE HAS (6) INCH AREA IN TRACK WITH CORROSION BEYOND SRM LIMITS. (LEVEL II)  REMOVED SEAT TRACK IAW ATR 72 SRM 51-25-04 REV 77.  EVALUATED CORRODED AREA AND FOUND TO BE OUT OF LIMITS IAW ATR 72 SRM 53-00-00 FIG 304 SHEET 2 REV 77.  RECEIVED NEW SEAT TRACK, MATCH DRILLED TO EXISTING STRUCTURE IAW ATR 72 SRM 51-25-04 REV 77.  SEAT TRACK INSTALLED ON WORK ORDER 97183, NR 100087.
